MAUDE Adverse Event Report: MEDTRONIC, INC. LEAD ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. LEAD ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-38M
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5071-35 lead; 5071-35 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that both the left ventricular (lv) lead and adapter had high impedance measurements.It was noted that the lv tip electrode impedance had a high degree of variability with isometric left arm movements.It was also noted that noise was present on the electrogram (egm).It was noted that reprogramming was done, and both leads were turned off.No patient complications have been reported as a result of this event.

Brand Name
LEAD ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8894039
Report Number2182208-2019-01489
Device Sequence Number1658622
Product Code DTD
UDI-Device Identifier00681490136907
UDI-Public00681490136907
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2018
Device Model Number5866-38M
Device Catalogue Number5866-38M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6725 PIN PLUG, 6935M62 LEAD, DTMA1D4 ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR